# SDR FDEA201006182129

- Difficulty date: June 18, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corroded
- Location: Bs 500-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 500-690 RBL 45 REMOVED SEAT TRACK SECTION AND SPLICE FROM BS 480 TO BS 680, RBL 45 IAW SRM   51-30-2. FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792 7178-T6511 DIM: 209 1/2".  FABRICATED NEW SPLICE ANGLES FROM BAC 1503-100122 7178-T6511 DIM: (2EA) 13" AND STRAP FROM 7075-T6 .250" DIM: 7 1/8" X 2 1/8" IAW SRM 53-10-5 FIG 1. INSTALLED SEAT TRACK AND SPLICES IAW SRM 51-30-2 REV 103.
